MAUDE Adverse Event Report: BECTON DICKINSON BD¿ TIP CAP TRAY; SYRING TIP CAP

BECTON DICKINSON BD¿ TIP CAP TRAY; SYRING TIP CAP
Catalog Number 308341
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7341762, expiration date: 2022-12-31, manufacture date:2018-01-16.Medical device lot #: 7356575, expiration date: 2022-12-31, manufacture date: 2018-02-22.Medical device lot #: 7361719, expiration date: 2023-01-31, manufacture date: 2018-02-06.Medical device lot #: 8039859, expiration date: 2023-02-28, manufacture date: 2018-03-14.
 
Event or Problem Description
It was reported that bd¿ tip cap trays have tip caps that will not stay on the iv syringes.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: a review of the device history record was completed for packaging lots 7341762, 7356575, 7361719 and 8039859.At the moment of this investigation no actual customer samples that present the reported issue have been provided for evaluation.Three unopened blister packages were received from the customer from each lot for evaluation.Each blister contains ten (10) tip caps.A total of thirty (30) tip caps per lot were visually and dimensionally evaluated per sb298 with acceptable results.Investigation conclusion: based on the investigation results to date, defect was not confirmed as actual customer samples with the reported condition were not provided for evaluation.Customer samples that were provided were evaluated with acceptable results.A review of the manufacturing records was performed for the incident lots and no manufacturing issues that could result in reported condition were observed.
 
Event or Problem Description

Brand Name
BD¿ TIP CAP TRAY
Common Device Name
SYRING TIP CAP
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7837363
Report Number2618282-2018-00047
Device Sequence Number13814221
Product Code KYW
UDI-Device Identifier30382903083412
UDI-Public30382903083412
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number308341
Device Lot NumberSEE H.10.
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;